# SDR IPXA2014031782127

- Difficulty date: February 27, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5250 · Fixed Inner Doors
- Part: Strut
- Condition: Inoperative
- Location: Raft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT STORAGE COMPARTMENT ACCESS DOOR DOES NOT STAY OPEN.  REPLACED GAS STRUT ASSY. OPS CHECKED GOOD.
